I am taking Trileptal for mood stabilization for Bipolar Disorder. He claims it's the only mood stabilizer that doesn't cause weight gain. Has that been you experience on the drug?
22 Sep 2011
I was on Trileptal for 3 months, and my weight didn't change.. I have tried almost all of the different mood stablizers and the only one that effected my weight was Depakote. I am a very slinder person, so it didn't really bother me with the weight gain... Hope the Trileptal works out for you. :)
29 Sep 2011
Pippi4J, Everyone's body works different to medications. I would suggest that you give the medication at least a month to see what experience you have with it. If it turns out to be a bad one for you then you can discuss this with your provider and look for another medication to see how that one works. It's all a trail and error on these medications. Wishing you well.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... be put on something like a weight loss drug also. This weight gain has me getting depressed since i can't fit into hardly any of my clothes
2 answers • 17 Dec 2009
1 answer • 17 Feb 2010
I've been on following meds for 8-10+ years, with only small weight gain (~10 lbs); all of a sudden, I've gained another 25 lbs in 6 mos! ...
6 answers • 13 Oct 2011
My weight shifts alot just like my depression/mania am really afraid that Latuda will make me gain weight. Dr put me on yesterday. Been reading ...
0 answers • 26 Jun 2015
My Dr started me on Lamictal a week ago, I'm very leery of medications that can cause weight gain and unfortunately I am one of the ones who ...
1 answer • 15 days ago